Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of HCG Drops?

im on depakote and i want to start on HCG drops but im worried about the side effects... i have gained soooo much weight and the depakote does not help...i also have asthma and take albuteral and advair...should i have to worry about mixing my medications with HCG?
Tue, 28 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Although HCG is primarily a female hormone, males also have a small amount of this hormone in their body. HCG was found even in developing male fetus which increased the testosterone levels which is basis of the hormone use in males. This drug may be useful in case of testosterone deficiency. There are no major drug interaction between Depakote and HCG. I would suggest you to bring lifestyle modification including food and physical activity before HCG use.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saranya Ramadoss, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Fluticasone/salmeterol


Loading Online Doctors....
What Are The Side Effects Of HCG Drops?

Hi, Although HCG is primarily a female hormone, males also have a small amount of this hormone in their body. HCG was found even in developing male fetus which increased the testosterone levels which is basis of the hormone use in males. This drug may be useful in case of testosterone deficiency. There are no major drug interaction between Depakote and HCG. I would suggest you to bring lifestyle modification including food and physical activity before HCG use. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saranya Ramadoss, General & Family Physician